# SDR FDEA201803220752

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 63,752 hours, 14,651 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2215561503
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 1 FIRE DETECTOR 1 FAIL ALERT FLASHED  INTERMITTENTLY FOR NEARLY THE ENTIRE FLIGHT,  BEGINNING PASSING APPROX FL280 ON INITIAL CLIMB AND RECEIVED AN AURAL NR 1 ENGINE FIRE WARNING ON SHORT FINAL. NO FIRE LIGHTS NOTED.  VERIFIED WIRING FROM FDCU P1-1690A AND P1-1690B TO R5-817 AND R5-237 IN CAC.  REMOVED AND REPLACED THE RT THRUST REVERSER LOWER FIRE DETECTOR ASSY IAW MM 26-11-03-4-2, NR 1 ENGINE B LOOP OPS CHECKED GOOD.
